# SDR REXA2019111261569

- Difficulty date: November 6, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME CRACKED BETWEEN STR 0 AND STR 1L. INCLUDES 8790841/276
REMOVED AND REPLACED FS 333 UPPER FRAME SECTOR IAW CRJ 200 SRM 51-42-06 AND 51-42-21. OPS CHECK GOOD. WVAC EMP 769 STAMP
